# SDR AALA202004019009

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,608 hours, 13,725 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - MULTIPLE AVIONICS FAILURES DURING CLIMBOUT, VNAV INOP, DISPLAY SOURCE 1 FEW SECONDS THEN NORMAL, MODE CONTROL PANEL (MCP) COULD NOT RESET VALUE IN ALT WINDOW TEMPORARILY.  TROUBLESHOOTING ACCOMPLISHED.  NO. 1 DISPLAY ELECTRONIC UNIT (DEU) FAULT, TESTED NORMAL PER FIM 31-63-00.  VNAV INOP, CHECKS NORMAL PER FIM 34-61-00.  RESET MODE CONTROL PANEL (MCP) AND ACCOMPLISHED TEST PER FIM 22-11-00, ALL TESTS NORMAL.
